Alert archive / Michigan / Special Weather Statements in 2011

Special Weather Statement, NWS Grand Rapids, MI

April 4, 20117 counties in Michigan

NWS Grand Rapids, MI issued this special weather statement at Apr 4, 2011, 1:39 AM EDT for 7 counties in Michigan. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2011, 1:39 AM EDT (05:39 UTC)
Expired
Apr 4, 2011, 2:45 AM EDT
In force
66 min
Issued by
NWS Grand Rapids, MI

Counties Lake County, MI, Mason County, MI, Mecosta County, MI, Muskegon County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI

The radar

The Grand Rapids radar (KGRR), 92 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 2:50 AM EDTHAIL 0.253 Nw White Cloud, MI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 513 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
581 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
513 m²/s²
0-3 km storm-relative helicity
565 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

159 
WWUS83 KGRR 040539
SPSGRR

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
139 AM EDT MON APR 4 2011

MIZ037>039-043>045-050-040645-
LAKE-MASON-MECOSTA-MUSKEGON-NEWAYGO-OCEANA-OSCEOLA-
139 AM EDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 136 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 23 MILES SOUTH OF PENTWATER...MOVING EAST AT 70
MPH.

PEA SIZE HAIL AND OCCASIONAL CLOUD TO GROUND LIGHTNING ARE POSSIBLE
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  SILVER LAKE STATE PARK...                   MEARS...
  ROTHBURY...           MONTAGUE...           WHITEHALL...
  NEW ERA...            HART...               SHELBY...
  PENTWATER...          SUMMIT TWP...         LUDINGTON...
  CRYSTAL VALLEY...     FERRY...              ELBRIDGE...
  HOLTON...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

&&

LAT...LON 4381 8643 4398 8647 4415 8510 4347 8509
      4347 8556 4344 8556 4338 8639 4339 8644
      4364 8655
TIME...MOT...LOC 0538Z 255DEG 60KT 4348 8656

$$

HOVING

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this special weather statement went out at Apr 3, 8:00 PM EDT, 5 hours 39 minutes earlier.

Area forecast discussion, Apr 3, 8:00 PM EDT, 5 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
800 PM EDT SUN APR 3 2011

LATEST UPDATE...AVIATION...

.SYNOPSIS...(439 PM EDT SUN APR 3 2011)
AN ACTIVE WEATHER PATTERN WILL REMAIN OVER THE REGION TONIGHT INTO
MONDAY NIGHT.  LOW PRESSURE OVER EASTERN IOWA THIS EVENING WILL MOVE
ACROSS CENTRAL LOWER MICHIGAN BY MONDAY MORNING AND DRAG A COLD
FRONT THROUGH TOO.  THIS SYSTEM WILL BRING STEADY RAINS AND A FEW
THUNDERSTORMS TONIGHT INTO MONDAY MORNING.  THE STORMS WILL MOVE OUT
OF THE AREA TOWARD MID DAY MONDAY...BUT THE RAIN WILL CONTINUE.
COLDER AIR THEN COMES OVER THE AREA BY MONDAY NIGHT AND WILL CHANGE
ANY LINGERING RAIN TO LIGHT SNOW.  LITTLE TO NO SNOW ACCUMULATION IS
EXPECTED.

&&

.SHORT TERM...(439 PM EDT SUN APR 3 2011)
(TONIGHT THROUGH MONDAY NIGHT)
12Z RUNS HAVE COME IN WITH A LESS FOCUSED LOW LEVEL JET...ALTHOUGH
THE UPPER JET REMAINS FAVORABLE OVER THE FAR SOUTHERN CWA TONIGHT
INTO EARLY MONDAY.  SEEMS LIKES THIS LESSEN THE CHANCES OF SEVERE
STORMS OVER THE CENTRAL CWA...BUT WOULD STILL FAVOR THE AREAS SE OF
A LWA-AMN LINE MAINLY AFTER MIDNIGHT.  ELEVATED INSTABILITY REMAINS
OVER THIS REGION TOO...SO A COUPLE OF STRONGER STORMS MAY CONTAIN
SEVERE HAIL.

OTHERWISE THIS SYSTEM APPEARS TO MAINLY BE BRINGING SW LOWER
MICHIGAN THE THREAT OF HEAVIER RAINS.  AREAS SOUTH OF I-96 SHOULD
SEE AN ADDITIONAL HALF AN INCH TO AN INCH OF RAIN TONIGHT INTO
MONDAY...WITH A HALF INCH OR LESS NORTH.  AS THE LOW TRACKS OVER
CENTRAL LOWER MICHIGAN MONDAY MORNING IT WILL BRING A COLD FRONT
THROUGH THEN TOO.  AHEAD OF THIS FRONT...OVERNIGHT TEMPS WILL SLOWLY
RISE THROUGH THE NIGHT.  TEMPS WILL CLIMB THROUGH THE 40S NORTH OF
I-96...AND THROUGH THE 50S SOUTH.  THEN TEMPS WILL FALL MONDAY
AFTERNOON BEHIND THE FRONT.  IT SHOULD BECOME COLD ENOUGH FOR SOME
SNOW ON THE TAIL END OF THE PCPN LATE MONDAY AFTERNOON INTO MONDAY
NIGHT.  HOWEVER...THIS LOOKS BRIEF AND ANY ACCUMULATION IS EXPECTED
TO BE MINOR IN THE HIGHER TERRAIN AREAS.

&&

.LONG TERM...(439 PM EDT SUN APR 3 2011)
(TUESDAY THROUGH SUNDAY)
THE MID RANGE MODELS ARE SHOWING SIMILAR SOLUTIONS THROUGH THE LONG
TERM. THIS GIVES SOME CONFIDENCE TO THE FORECAST PACKAGE. ADDED
SLIGHT CHANCE OF RAIN SATURDAY AND SATURDAY NIGHT... OTHERWISE ONLY
SMALL ADJUSTMENTS MADE TO THE GOING GRIDS.

HIGH PRESSURE WILL BE MOVING THROUGH THE REGION AS THE LONG TERM
GETS UNDERWAY. A WEAK WAVE WILL MOVE QUICKLY THROUGH THE AREA
TUESDAY NIGHT AND WEDNESDAY. THE SYSTEM SEEMS WEAK AND MOISTURE
STARVED WITH QPF OF AROUND A TENTH OF AN INCH.

ANOTHER SYSTEM WILL MOVE OUT OF THE SOUTHWEST AND BEGIN TO IMPINGE
ON THE REGION THURSDAY NIGHT. THIS SEEMS TO BE A STRONGER SYSTEM AND
HAS MOISTURE AVAILABLE FROM THE GULF. THUNDERSTORMS COULD BE
POSSIBLE WITH THIS SYSTEM... BUT DID NOT FEEL CONFIDENT ENOUGH TO
INCLUDE AT THIS TIME. ADDED PRECIPITATION TO SATURDAY AND SATURDAY
NIGHT AS ADDITIONAL WAVES ARE POSSIBLE OUT OF THE PLAINS.

TEMPERATURES WILL BE A LITTLE BELOW NORMAL TUESDAY... WARM TO AROUND
NORMAL BY THURSDAY AND WARM ABOVE NORMAL FOR THE WEEKEND. NORMAL
LOWS ARE IN THE LOWER TO MID 30S AND NORMAL HIGHS ARE IN THE LOWER
TO MID 50S.

&&

.AVIATION...(800 PM EDT SUN APR 3 2011)
LEFT MANY OF THE DETAILS OF THE PREVIOUS TAF PACKAGE INTACT. RADAR
TONIGHT WAS SHOWING AN ERUPTING LINE OF THUNDERSTORMS IN EASTERN
IOWA MOVING TOWARD THE NORTHEAST. THIS GENERAL AREA...INCLUDING
NORTHERN ILLINOIS...WILL BE WATCHED FOR FURTHER DEVELOPMENT TONIGHT
AS THUNDERSTORMS ARE EXPECTED TO APPROACH OR BE IN THE VICINITY OF
THE TERMINALS AFTER THE MIDNIGHT HOUR. IT APPEARS THE HIGHEST THREAT
WILL BE IN THE MIDNIGHT TO 6AM TIMEFRAME. HAIL WILL BE A THREAT WITH
ANY OF THE STRONGER STORMS.

LLWS WILL CONTINUE TO BE A PROBLEM INTO THE OVERNIGHT PERIOD WITH
SHIFTING WINDS AS THE LOW CENTER APPROACHES BY EARLY MORNING. WIND
SHEAR WILL BE LESS OF A PROBLEM INTO THE AFTERNOON AS SURFACE WINDS
TURN NORTHWESTERLY.

BOTTOM LINE...IFR CONDITIONS WILL BE COMMONPLACE AS RAIN DEVELOPS TO
THE WEST AND SOUTHWEST OF LAKE MICHIGAN AND MOVES IN WITH LOW CIGS
AFTER MIDNIGHT. AMENDMENTS THAT INCLUDE MENTION OF GUSTY WINDS AND
HAIL ARE POSSIBLE AS IT BECOMES MORE CLEAR WHERE THE STORMS WILL BE
MOVING.

&&

.MARINE...(439 PM EDT SUN APR 3 2011)
EXTENDED THE SCA INTO TUESDAY.  SOUTHEAST WINDS TONIGHT WILL SWING
AROUND TO THE WEST ON MONDAY AS THE LOW AND COLD FRONT COMES BY.
THE PRESSURE GRADIENT WILL SUPPORT WINDS IN THE 20 TO 30 KNOT RANGE
THROUGH MUCH OF THIS TIME FRAME.

&&

.HYDROLOGY...(439 PM EDT SUN APR 3 2011)
A GENERAL RAINFALL OF AROUND HALF AN INCH HAS OCCURRED SO FAR
TODAY.  ANOTHER HALF INCH OR MORE IS EXPECTED LATE TONIGHT INTO
MONDAY SOUTH OF I-96.  HOWEVER ADDITIONAL RAIN TO AREAS NORTH OF
I-96 SHOULD BE BETWEEN A QUARTER AND A HALF INCH.  RIVERS WILL BE
BROUGHT TO BANKFULL...ESPECIALLY SOUTH...OVER THE NEXT FEW DAYS WITH
THIS RAIN.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY THROUGH TUESDAY FOR THE ENTIRE NEARSHORE.

&&

SYNOPSIS:    JK
SHORT TERM:  JK
LONG TERM:   63
AVIATION:    HOVING
MARINE:      JK
HYDROLOGY:   JK
Hazardous weather outlook, Apr 3, 11:31 AM EDT, 14 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1131 AM EDT SUN APR 3 2011

MIZ037>040-043>046-050>052-056>059-064>067-071>074-040915-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1131 AM EDT SUN APR 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS TONIGHT COULD PRODUCE SOME HAIL AND HEAVY RAIN.
SEVERE STORMS ARE POSSIBLE MAINLY SOUTH OF A MUSKEGON TO ALMA LINE
WITH LARGE HAIL BEING THE MAIN THREAT THIS EVENING INTO TONIGHT.
ISOLATED DAMAGING WIND GUSTS ARE POSSIBLE ACROSS EXTREME SOUTHERN
LOWER MICHIGAN TONIGHT...MAINLY ALONG AND SOUTH OF INTERSTATE 94.

STORM MOTION WILL BE TO THE EAST NORTHEAST AT 55 TO 60 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING INTO TONIGHT.

LMZ844>849-040915-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1131 AM EDT SUN APR 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WAVES OVER 4 FEET AND WINDS GUSTING TO 30 KNOTS WILL BE HAZARDOUS
TO SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WAVES OVER 4 FEET AND WINDS GUSTING TO 30 KNOTS WILL BE HAZARDOUS
TO SMALL CRAFT MONDAY AND TUESDAY.

OSTUNO JK

In the hours before

Local storm report, Apr 3, 11:08 PM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1108 PM EDT SUN APR 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 PM     HAIL             6 E HESPERIA            43.57N 85.92W
04/03/2011  M0.70 INCH       NEWAYGO            MI   COUNTY OFFICIAL

            HAIL IS COVERING THE GROUND.

&&

MKALEMBK
Special weather statement, Apr 3, 11:11 PM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1111 PM EDT SUN APR 3 2011

MIZ037>040-043>046-050>052-040415-
CLARE-GRATIOT-ISABELLA-LAKE-MASON-MECOSTA-MONTCALM-MUSKEGON-NEWAYGO-
OCEANA-OSCEOLA-
1111 PM EDT SUN APR 3 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 1107 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS 10 MILES WEST OF NEWAYGO...MOVING EAST AT 50
MPH.

DIME SIZE HAIL WAS REPORTED 6 MILES EAST OF HESPERIA WITH THIS
CLUSTER OF THUNDERSTORMS.

HAIL UP TO PENNY SIZE...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  ASHLAND TWP...        GRANT...              FREMONT...
  BAILEY...             LOGAN TWP...          FOUNTAIN...
  FREESOIL...           TROY TWP...           NEWAYGO...
  BRANCH...             WALHALLA...           WOODLAND PARK...
  BROHMAN...            BITELY...             WHITE CLOUD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

&&

LAT...LON 4381 8643 4396 8646 4403 8652 4408 8652
      4414 8642 4419 8639 4417 8461 4348 8461
      4347 8453 4331 8454 4326 8531 4330 8532
      4329 8579 4323 8580 4319 8632 4339 8644
      4364 8655
TIME...MOT...LOC 0310Z 249DEG 42KT 4338 8595

HOVING
Special weather statement, Apr 4, 12:02 AM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1202 AM EDT MON APR 4 2011

MIZ037>040-043>046-050>052-056>059-040500-
CLARE-CLINTON-GRATIOT-IONIA-ISABELLA-KENT-LAKE-MASON-MECOSTA-
MONTCALM-MUSKEGON-NEWAYGO-OCEANA-OSCEOLA-OTTAWA-
1202 AM EDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 1157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS 13 MILES NORTH OF GRAND RAPIDS...MOVING
EAST AT 50 MPH. THE AREA OF THUNDERSTORMS EXTENDS FROM THE LAKESHORE
AREA NORTH OF MUSKEGON EASTWARD TO MOUNT PLEASANT AND CLARE.

ONE HALF INCH DIAMETER HAIL AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  ENSLEY TWP...         WOODLAND PARK...      BROHMAN...
  BITELY...             WHITE CLOUD...        SWEETWATER TWP...
  LAKE TWP...           SOLON TWP...          ALTO...
  ADA...                ROCKFORD...           CROTON...
  IDLEWILD...           BALDWIN...            SAND LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

&&

LAT...LON 4381 8643 4406 8653 4418 8640 4417 8461
      4348 8461 4347 8437 4278 8436 4278 8574
      4310 8627 4364 8655
TIME...MOT...LOC 0358Z 250DEG 44KT 4316 8569

HOVING
Local storm report, Apr 4, 12:06 AM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1206 AM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     HAIL             SPARTA                  43.16N 85.71W
04/04/2011  M0.50 INCH       KENT               MI   PUBLIC

&&

MKALEMBK
Local storm report, Apr 4, 12:30 AM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1230 AM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     HAIL             2 NE CLOVERVILLE        43.21N 86.14W
04/03/2011  M0.75 INCH       MUSKEGON           MI   TRAINED SPOTTER

            SLIGHTLY LARGER THAN A DIME. LASTED 3 -5 MINUTES.

&&

MKALEMBK
Special weather statement, Apr 4, 1:39 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
139 AM EDT MON APR 4 2011

MIZ037>039-043>045-050-040645-
LAKE-MASON-MECOSTA-MUSKEGON-NEWAYGO-OCEANA-OSCEOLA-
139 AM EDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 136 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 23 MILES SOUTH OF PENTWATER...MOVING EAST AT 70
MPH.

PEA SIZE HAIL AND OCCASIONAL CLOUD TO GROUND LIGHTNING ARE POSSIBLE
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  SILVER LAKE STATE PARK...                   MEARS...
  ROTHBURY...           MONTAGUE...           WHITEHALL...
  NEW ERA...            HART...               SHELBY...
  PENTWATER...          SUMMIT TWP...         LUDINGTON...
  CRYSTAL VALLEY...     FERRY...              ELBRIDGE...
  HOLTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

&&

LAT...LON 4381 8643 4398 8647 4415 8510 4347 8509
      4347 8556 4344 8556 4338 8639 4339 8644
      4364 8655
TIME...MOT...LOC 0538Z 255DEG 60KT 4348 8656

HOVING

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 10:47 PM EDTSpecial Weather StatementGRRNewaygo58 min
Apr 3, 11:11 PM EDTSpecial Weather StatementGRRClare, Isabella, Lake, Mason, Mecosta, Montcalm and 4 more64 min
Apr 4, 12:02 AM EDTSpecial Weather StatementGRRClare, Clinton, Gratiot, Ionia, Isabella, Kent and 8 more58 min
Apr 4, 2:51 AM EDTSpecial Weather StatementGRRKent, Muskegon54 min
Apr 4, 3:47 AM EDTSpecial Weather StatementGRRIsabella, Mecosta58 min
Apr 4, 6:07 AM EDTSpecial Weather StatementGRRJackson53 min
Apr 4, 11:12 AM EDTRiver Flood AdvisoryGRRIsabella5 days
Apr 4, 11:41 AM EDTAreal Flood AdvisoryGRRMecosta6 hr
Apr 4, 5:14 PM EDTAreal Flood WarningGRRMecosta21 hr
Apr 4, 5:44 PM EDTRiver Flood WarningGRRIsabella27 hr
Apr 4, 5:53 PM EDTRiver Flood AdvisoryGRROsceola66 hr
Apr 4, 5:53 PM EDTRiver Flood AdvisoryGRRNewaygo66 hr
Apr 4, 5:53 PM EDTRiver Flood AdvisoryGRRMecosta27 hr

Nearby

Special Weather Statements in Michigan, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.